# SDR 95UAL900128

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: R3 Door
- Component: Bf Goodrich, 7A14312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3 RT INTERNAL BULKHEAD DAMAGE - TOP HINGE TAPE HAS 2 INCH TEAR AND TOP BULKHEAD HAS 2 INCH SEPARATION.  SLIDE SENT TO VENDOR FOR REPAIR.
